# SDR MASA2012052734820

- Difficulty date: May 27, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 13,692 hours, 9,735 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: V
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUT DOWN IN FLIGHT WITH ONE GENERATOR ALREADY ON MEL.  CREW EXPERIENCED MULTIPLE ELECTRICAL FAILURES DUE TO ONLY ONE GENERATOR BEING ON LINE.  FLIGHT DIVERTED TO NEAREST SUITABLE AIRFIELD.  NO EMERGENCY WAS DECLARED.  MAINTENANCE IS CURRENTLY GATHERING MATERIALS IN ORDER TO GO ON A ROAD TRIP TO REPAIR THE ELECTRICAL FAULT. REMOVED AND REPLACED APU ECU.
